# SDR CALA2024122601661

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 108,636 hours, 23,048 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE BTWN F15 AND F20. SPEAKING WITH FLIGHT CREW THERE WERE NO FLIGHT ANOMOLIES QRH FOLLOWED FLAPS MOVED TO 20 WITH NO ISSUES. PERFORMED T/S PER FIM 27-51 FAULT TREE 808, FOUND FLAP TRANSMISSION #5(RH INBD) OVERLOAD INDICATOR TRIPPED.  NO RECORDS OF PREVIOUS TRIPS, RESETTED PER FIM BLOCK 53.  NO FURTHER MAINTENANCE ACTION NECESSARY AT THIS TIME. REF DIP FOR FUTURE TRIP INDICATIONS.
